# SDR AWXA200701012

- Difficulty date: August 15, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 58,301 hours, 25,951 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-6 CHECK - CORROSION ON CABIN SEAT TRACK, BS 1590/FR 36 - BS 1810 / FR 41, +Y765.  REPLACED CABIN SEAT TRACK, BS 1590/FR 36 - BS 1810/FR 41, +Y765 IAW A320 SRM 51-72-11.
